# SDR FOTR2013102400618

- Difficulty date: October 9, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N795BC
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 17,651 hours, 10,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 17,651 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 579 STRINGER 30 FUSELAGE SKIN HAS A CONVEX CONDITION.  REPAIRED.
